View Single Post
Unread 03-03-2017, 06:38 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi again, you could try taking 1.5 pills instead of the 2. Just be mindful that because of the long (around 37 hours) halflife, you may not notice anything for a couple/three days. If you start to feel kind of crappy, then that reduction was too much and maybe 1 3/4 pills would be better. What time of day do you take the medication?

Unfortunately there really isn't that much on Zubsolv here, mostly people asking about switching from Suboxone to it, not tapering off of it. Since it's the same medication (bupe and naloxone), it's just the number of milligrams that varies. So just go slowly, try not to think about that you are reducing, and go about your day.

This is a good thread by someone who tapered off of bupe:
http://addictionsurvivors.org/vbulle...ad.php?t=29803

This one has taper stories - good and bad - because something can be learned from both:
http://addictionsurvivors.org/vbulle...ad.php?t=16678

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote